advertisement
Question
Posted by: Suzanne | 2003/12/04

Worse after cholecystectomy

Dear Doc, I have had epigastric pain on and off since March- I was started on Lanzor 30mg which appeared to be effective. I have GORD. My gallbladder was removed in October and since then my symptoms have been worse. I get weekly attacks of nausea and very bad abdominal pain at least once per week that wakes me up at night. It is aggaravated by fatty food and relieved by extra Lanzor or somtimes food. I have phoned the surgeon and he presribed Espiride. I am already on anti-depressants (for Bipolar disorder) and can not take Espirideas well. Do you know why the Espiride was prescribed? I am not sure if he thinks that my problem is stress related or all in the mind. How could I possibly still have symptoms on maximum dose of Lanzor? I actually feel worse after the operation than before.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Suzanne, Espiride® is indicated in the treatment of duodenal ulcers and that might be why he prescribed it.
It might be that adhesions formed after the cholesystectomy and that this is affecting the flow of bile and causing the symptoms. The best would be to go back to your surgeon or get a second opinion from a different surgeon. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement